# SDR AALA202407038701

- Difficulty date: July 3, 2024
- Submitted: July 3, 2024
- Operation: Air carrier
- Aircraft: N732US
- Make and model: Airbus A319-112
- Aircraft serial: 1203
- Aircraft time: 63,316 hours, 38,081 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Bottle
- Part number: UNKNOWN
- Condition: Low Pressure
- Location: L1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: DURING PS CHECK FOUND L1 PASSENGER DOOR EMERGENCY OPERATION CYLINDER PRESSURE LOW. SERVICED L1 PASSENGER DOOR EMERGENCY OPERATION CYLINDER PRESSURE PER AMM 52-10-00.
